# SDR CA150828009

- Difficulty date: August 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 843 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Support Fitting
- Part number: 13A02070004
- Condition: Loose
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT FLOAT BATHTUB FITTING FOUND LOOSE.  RETORQUED.
